Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Taking Straterra Dinah

Posted by fallsfall on July 3, 2003, at 21:56:34

In reply to Re: Help! Taking Straterra Gradstudent, posted by Dinah on July 3, 2003, at 9:20:11

My side effects were/are different from yours, but I know that a lot of people say it makes them sleepy. I'll let them tell you if it goes away. It seems to me that the people who say it makes them sleepy take it at night, and that helps.

I started at 10mg and went up 10mg every 3 days. Others start at 40mg and go up 40 mg every few days. Some people waited 2 weeks to increase the dose. I think that the trend that I see is that everybody is different - some people can go up fast and others can't. If you go up too fast for you, then the side effects are awful. If you raise the dose by the right amount and let your body get used to it then it is much easier to live with.

Strattera doesn't help everybody - but many of us who do like it have looked long and hard for a med that will work. So we're really glad it is here.

Good Luck!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:238936
URL: http://www.dr-bob.org/babble/20030701/msgs/239094.html